# SDR CALA2025012900226

- Difficulty date: January 25, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A541013
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR STRUCTURE, PANEL BREAK BTW STA 312 - 328 LBL 12 IN. AROUND 2EA. FATENER HOLES CORROSION FOUND  DOT 223-014. (REF AAR N/R 9939006) REMOVED AND REPLACED PANEL BREAK AT FWD WET AREA FLOOR STRUCTURE BTW STA 312-328 LBL 121N PER B737-800 REF: SRM 51-40-02-0G-0 AND DWG NO. 141A5400 SHEET 27.
